New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ladoll
New Member


Date Joined Aug 2015
Total Posts : 1
   Posted 8/14/2015 11:51 AM (GMT -6)   
Hi everyone! This is my first post on the forum. I recently changed neurologist and she changed my meds from phenobarbital to Keppra because of liver problems. Now I am experiencing major hair loss! I found an old thread on your site about meds and hair loss , this is why I joined the site. I called my new doctor and reported the hair loss. The nurse tried to tell me that the doctor was sure it was not the Keppra but some other problem...stress or female problems. I insisted that it was not the case and described how much hair I was losing. Today I received another call from her office to come in on Tuesday to discuss changing medicines.
So what medicines do NOT cause hair loss? I am not sure about this doctor. We do not agree on the types of seizures I have either. I have had two grand mal seizures in my life, the last one in the mid 1980s. But I also have what I think are myoclonic seizures except this doctor claim is NOT seizures! Before both grand mal seizures I was having the myoclonic twitches (this is what the doctor called them and said that they were not seizures!). I want to make sure that any new medicine will control both seizures...I am convinced that the myoclonic twitches are seizures and not just twitches. My last doctor said that they were, in fact, a kind of seizure.
Please advise me! Sorry for the long post, but I am very frustrated!

f@$kepilepsy
New Member


Date Joined Oct 2015
Total Posts : 13
   Posted 10/25/2015 11:18 AM (GMT -6)   
Okay the wife was freaking out about her hair loss. She is taking two AED's and neither are Keppra. But I rushed her to the dermatologist and he was sure it was not medication related. He put her on Biotin its over the counter. He also suggested she keep her blow dryer off high heat. And the weird thing was he put her on prenatal vitamins... That was it... hair disaster avoided. On a side note, my SO had the TL resection on the 20th and they cut her hair. Kinda ironic... Hope this helps... Al the best!

JulesKanter
Regular Member


Date Joined Oct 2015
Total Posts : 124
   Posted 11/13/2015 9:43 PM (GMT -6)   
Hey ladoll

Welcome to the Forum!

I'm sorry to hear about what you are going through. I know how you feel it's really frustrating when doctors don't listen, I know they are the experts but they're not perfect. But don't worry not all doctors are like that and I'm sure you'll eventually find someone that you'll really like.

I'm not a fan of medications because of it's side effects so I always opted for natural remedies. Although sometimes it's inevitable to take medications. If you are uncertain with regards to the prescribed meds and dosage I suggest that you ask another doctor to get a second opinion. You should also search for the medication's side effects. I hope you find what you are looking for. Any further questions just get back to us.

HerbalMama
New Member


Date Joined Apr 2016
Total Posts : 2
   Posted 4/23/2016 1:09 AM (GMT -6)   
I would go to a regular de about the hair loss. And biotin is great, I used after my brain surgery (unsuccessful surgery). However I am prone to hair loss like that- it's scary. My usual reason is stress and usually malnutrition. Been on Keppra before and did not lose hair.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 10:27 PM (GMT -6)
There are a total of 2,886,416 posts in 316,711 threads.
View Active Threads


Who's Online
This forum has 157801 registered members. Please welcome our newest member, zameliiiii.
814 Guest(s), 9 Registered Member(s) are currently online.  Details
19tarpon47, sebreg, Scaredy Cat, Iyace, The Dude Abides, Girlie, Madcat25, quincy, ddyss


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer